# SDR ASAA2014051207944

- Difficulty date: May 12, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 35,997 hours, 11,447 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RT HORIZONTAL STAB LOWER SURFACE APPROX 2.125' LONG, JUST FORWARD OF THE AFT SPAR BETWEEN STABILIZER STA 92.7 AND STABILIZER STA 101.9. AREA MARKED IN RED. ACFT GROUNDED.  REPAIRED RT HORIZONTAL STAB LOWER SKIN IAW SRM 55-10-01-2R-11.  REMOVED RED MARKS.
